Volume 19, 2015
|Page(s)||782 - 793|
|Published online||18 December 2015|
Infinite dimensional functional convergences in random balls model∗
Institut de recherche mathématique de Rennes (IRMAR), UMR 6625, Université de
Rennes 1, Campus de Beaulieu, 263 Avenue du Général Leclerc, 35042 Rennes, France
Revised: 10 July 2015
We consider a weighted random ball model generated by a Poisson measure. The macroscopic behaviour of the weight amassed on this model by a configuration has recently received attention. In this paper, we complement the previous finite dimensional distribution fluctuation results and propose functional convergences of such functionals on the set of configurations.
Mathematics Subject Classification: 60F17 / 60G60 / 60G18 / 60H05
Key words: Self-similarity / generalized random fields / functional convergence / tightness / Poisson point process
© EDP Sciences, SMAI, 2015
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.